Show simple item record

Article

dc.creatorChen, Bang-Yenes
dc.creatorPrieto Martín, Aliciaes
dc.creatorWang, Xianfenges
dc.date.accessioned2016-06-22T10:05:46Z
dc.date.available2016-06-22T10:05:46Z
dc.date.issued2013
dc.identifier.citationChen, B., Prieto Martín, A. y Wang, X. (2013). Lagrangian submanifolds in complex space forms satisfying an improved equality involving δ(2,2). Publicationes Mathematicae, 82 (1), 193-217.
dc.identifier.issn2064-2849es
dc.identifier.issn0033-3883es
dc.identifier.urihttp://hdl.handle.net/11441/42617
dc.description.abstractIt was proved in [8, 9] that every Lagrangian submanifold M of a complex space form M˜ 5 (4c) of constant holomorphic sectional curvature 4c satisfies the following optimal inequality: δ(2, 2) ≤ 25 4 H 2 + 8c, (A) where H 2 is the squared mean curvature and δ(2, 2) is a δ-invariant on M introduced by the first author. This optimal inequality improves a special case of an earlier inequality obtained in [B.-Y. Chen, Japan. J. Math. 26 (2000), 105-127]. The main purpose of this paper is to classify Lagrangian submanifolds of M˜ 5 (4c) satisfying the equality case of the improved inequality (A).es
dc.description.sponsorshipFundación Cámara (Universidad de Sevilla)es
dc.description.sponsorshipNational Natural Science Foundation of Chinaes
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherInstitutum Mathematicum Universitatis Debreceniesises
dc.relation.ispartofPublicationes Mathematicae, 82 (1), 193-217.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectLagrangian submanifoldes
dc.subjectimproved inequalityes
dc.subjectδ-invariantses
dc.subjectideal submanifoldses
dc.subjectH-umbilical Lagrangian submanifoldes
dc.titleLagrangian submanifolds in complex space forms satisfying an improved equality involving δ(2,2)es
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/publishedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Geometría y Topologíaes
dc.relation.projectID11171175es
dc.identifier.doihttp://dx.doi.org/10.5486/PMD.2013.5405es
idus.format.extent25 p.es
dc.journaltitlePublicationes Mathematicaees
dc.publication.volumen82es
dc.publication.issue1es
dc.publication.initialPage193es
dc.publication.endPage217es
dc.identifier.idushttps://idus.us.es/xmlui/handle/11441/42617
dc.contributor.funderUniversidad de Sevilla
dc.contributor.funderNational Natural Science Foundation of China

FilesSizeFormatViewDescription
Lagrangian submanifolds in complex ...275.1KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional